# SDR ASAA0310095

- Difficulty date: March 5, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6026019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND DOOR THRESHOLD SUPPORT BRACKET AT BS 967, STRINGER 17R CORRODED.  REMOVED AND REPAIRED SUPPORT BRACKET PER SRM.  (M)
